# SDR ABXA20200803171

- Difficulty date: August 13, 2020
- Submitted: September 3, 2020
- Operation: Air carrier
- Aircraft: N795AX
- Make and model: Boeing 767281
- Aircraft serial: 23145
- Aircraft time: 65,925 hours, 47,561 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 146T80483
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT CURRENT CHECK AT AIRBORNE (TPA), CORROSION WAS FOUND ON THE AFT LOWER CARGO DOOR CUTOUT LOWER SILL FAIL SAFE STRAP (P/N 146T8048-3), BETWEEN STA 1241 AND STA 1263 AT STRINGER S-33R.  THE CORROSION WAS REMOVED AND EVALUATED PER 767-200 53-00-15 AND FOUND TO BE OUT OF PUBLISHED LIMITS.  AN ULTRASONIC THICKNESS (UT) INSPECTION WAS ACCOMPLISHED AND DETERMINED THE NOMINAL THICKNESS TO BE AT REWORKED LOCATION 0.260” AND THE MINIMUM REMAINING TO BE 0.210” (REMOVED 0.050”).  ALL FASTENERS COMMON TO REWORKED AREA, AS REQUIRED, WERE REMOVED AND HFEC OPEN-HOLE AND SURFACE SCAN INSPECTIONS WERE ACCOMPLISHED PER N767 NDT MANUAL PART 6, 51-00-00 WITH NO DEFECTS REPORTED.  THE FAIL SAFE STRAP (146T8048-3) IS FABRICATED FROM 7075-T651 ALUMINUM PLATE.  THIS REA ACCOMPLISHES THE PERMANENT REPAIR OF THE FAIL-SAFE STRAP.
